September 2024 WORKSHOP TRAINING SESSIONS

SUNDAY	MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY	SATURDAY
1	2	3	4	5 Reality Bites: Understanding and Addressing Biting	6	7 Teaching Parents About School Readiness
8	9	10	11	12	13	14 Infants & Toddlers: Developing a Sense of Self Medication Administration
15	16	Creating a Language Rich Environment	The Changing Face of Child Care	Including All Children and the Americans with Disabilities Act	20	Managing Stress at Any Age
22	23	24	25 Improving Transitions in Your Program	26 Big Anxiety, Small Child	27	Stress Reducing Strategies for Early Childhood Programs
29	30					

To register online, go to https://familytreemd.org/bcccrc/



ALL CLASSES WILL
BE HELD VIRTUALLY
UNLESS MARKED IN RED.
SEE COURSE DESCRIPTIONS
FOR DETAILS.

24-hour Parenting Helpline: 1.800.243.7337

Training Descriptions September 2024 To register, click on the course title in pink.

Course and Date:	Course Description:	Topic and Cost:
Reality Bites: Understanding and Addressing Biting Thursday, September 5th 6:00 p.m. — 8:00 p.m.	In this training, participants will learn why a child's development can be a key factor in understanding why children bite. Included are strategies on how to handle several types of biting situations as well as how to discuss a biting incident with parents.	2 hours Child Development \$10.00; Must Pre-register
Teaching Parents About School Readiness Saturday, September 7th 9:00 a.m. — 11:00 a.m.	This training will teach techniques to actively create meaningful family engagement in the school readiness process. The information will allow early care professionals to help families be more familiar with all areas of school readiness.	2 hours Community \$10.00; Must Pre-register
Infants & Toddlers: Developing a Sense of Self Saturday, September 14th 9:00 a.m. — 12:00 p.m.	As infant and toddler caregivers, our values and practices shape our responses to the children we care for and children quickly become sophisticated in interpreting our behaviors and responses. Infants take these adult responses to heart and incorporate them into their sense of self. It is our responsibility to respond in ways that keep infants rooted in their culture and firmly attached to their family. This interactive training will explore how children develop a sense of self though interaction with and how caregivers can support these interactions with specific "Caregiving Gifts" that help support a healthy social identity and sense of belonging.	3 hours (1hr Child Development, 1hr Community 1 hour Professionalism \$10.00; Must Pre-register
Medication Administration (In-person)* Saturday, September 14th 9:00 a.m. — 3:30 p.m.	Note: This class will be held at the Julie Center — 100 S Washington Street, Baltimore MD 21231. This class fulfills the MSDE/OCC requirements for all Child Care professionals.	6 hours Health, Safety and Nutrition \$60.00; Must Pre-register
Creating a Language Rich Environment Tuesday, September 17th 6:00 p.m. — 8:00 p.m.	Language plays a key role in our ability to function within our environments. Participants will learn ways to foster language skills in the children they work with and how to identify when there is a possible delay.	2 hours Curriculum \$10.00; Must pre-register
The Changing Face of Child Care Wednesday, September 18th 6:00 p.m. — 8:00 p.m.	As changes in the daily operations in Child Care continue to evolve, we will review the ways that Child Care has had to adapt to the world around us. We have had to adapt to the ongoing changes that offering Child Care including our cleaning protocols, how we socialize using social distancing and cohorts and how we engage with parents.	2 hours Health, Safety and Nutrition \$10.00; Must Pre-register
Including All Children and the Americans with Disabilities Act Thursday, September 19th 9:00 a.m. — 12:00 p.m.	This class fulfills the MSDE requirement for all childcare professionals.	3 hours Special Needs \$10.00; Must Pre-register
Managing Stress at Any Age Saturday, September 21st 9:00 a.m. — 12:00 p.m.	This training is designed to increase participants' knowledge of stress and how to manage its symptoms. The participants will also examine the similarities and differences of stress in different age groups.	2 hours Health, Safety and Nutrition; 1 hour Professionalism \$10.00; Must Pre-register
Improving Transitions in Your Program Wednesday, September 25th 6:00 p.m. — 9:00 p.m.	Moving from place to place, activity to activity, is often filled with tears, screaming, and tantrums. Learn how you can smooth transitions to make them productive, fun times for children and stress-free for adults.	3 hours Curriculum \$10.00; Must Pre-register
PAGE 12		

Training Descriptions September 2024 (continued) To register, click on the course title in pink.

Course and Date:	Course Description:	Topic and Cost:
lig Anxiety, Small Child hursday, September 26th :00 p.m. — 9:00 p.m.	This training will introduce participants to anxiety and how this disorder impacts young children. Participants will learn what normal behavior is and what warrants a referral. Classroom strategies and resources will be shared.	3 hours Special Needs \$10.00; Must Pre-register
tress Reducing Strategies or Early Childhood Programs aturday, September 28th: 00 a.m. — 12:00 p.m.	By being aware of stress, understanding its causes and teaching stress management strategies, childcare programs can create a more relaxing and positive environment for everyone.	3 hours (1 hour Child Development 1 hour Curriculum, 1 hour Health, Safety and Nutrition) \$10.00; Must Pre-register
		PAGE